# SDR AWXA960462

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7829 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CORROSION AT BS 1640 UPPER CHORD OF FLOOR BEAM LBL 65 - RBL 65.  REMOVED CORRODED PART AT BS 1640, LBL 65 - RBL 65, WL 208 AND INSTALLED FABRICATED PART PER SRM 51-30-01, SRM 53-00-51.  (M)
